# SDR P5CA9800939

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HYDRAULIC RESERVOIR INBD AND OUTBD SUPPORT ANGLE CRACKED AT MID AREA.  REPAIRED PER SRM 51-30-02.
